# SDR 2012FA0000798

- Difficulty date: November 29, 2012
- Submitted: December 7, 2012
- Operation: General aviation
- Aircraft: N896WD
- Make and model: Snias AS350B2
- Aircraft serial: 2926
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Part number: 704A47621114
- Part serial: 673
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUMENT RECEIVED AS REPLACEMENT.  DURING CALIBRATION TO THE TORQUE TRANSMITTER AS SPECIFIED BY ACFT AND ENGINE MFG, THE INSTRUMENT NEEDLE CONTINUED TO ROTATE CONSTANTLY IN A 360 DEGREE CIRCLE REGARDLESS OF PRESSURE SETTINGS.  A KNOWN WORKING TRANSMITTER WAS USED WITH THE SAME RESULT.  A KNOWN WORKING GAUGE WAS INSTALLED WHICH ELIMINATED THE PROBLEM AND ALLOWED FOR CALIBRATION WITH THE EXISTING TRANSMITTER.  IT WAS DETERMINED THAT THE NEWLY O/H INSTRUMENT WAS FAULTY.
